# SDR DALA2025081906205

- Difficulty date: August 19, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 116,583 hours, 17,379 cycles
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB,  RETURN TO HNL DUE TO NO POTABLE WATER AVAILABLE.   POTABLE WATER SYSTEM VERIFIED EMPTY UPON ARRIVAL.  SERVICED POTABLE WATER. CONDUCTED EXTENDED TIME PRESSURIZED LEAK CHECKS. NO LEAKS NOTED. A/C RTS.(7354744)
